# SDR SWAA101015

- Difficulty date: February 22, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 37,840 hours, 21,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT SIGN CRACKED.  REMOVED AND REPLACED SIGN PER MM.
